×

Seminorms and the Egoroff property in Riesz spaces. (English) Zbl 0169.14802


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. Banach and C. Kuratowski, Sur une généralisation du problème de mesure, Fund. Math. 14 (1929), 127-131.
[2] N. Bourbaki, Eléments de mathématique. XIII. Première partie: Les structures fondamentales de l’analyse. Livre VI: Intégration. Chapitre I: Inégalités de convexité. Chapitre II: Espaces de Riesz. Chapitre III: Mesures sur les espaces localement compacts. Chapitre IV: Prolongement d’une mesure; espaces \?^{\?}, Actualités Sci. Ind., no. 1175, Hermann et Cie, Paris, 1952 (French). · Zbl 0049.31703
[3] D. T. Egoroff, Sur les suites des fonctions mesurables, C. R. Acad. Sci. Paris 152 (1911), 244-246.
[4] Kurt Gödel, The Consistency of the Continuum Hypothesis, Annals of Mathematics Studies, no. 3, Princeton University Press, Princeton, N. J., 1940. · Zbl 0061.00902
[5] Shozo Koshi, On semi-continuity of functionals. I, Proc. Japan. Acad. 34 (1958), 513 – 517. · Zbl 0086.09102
[6] W. A. J. Luxemburg and A. C. Zaanen, Notes on Banach function spaces, Proc. Acad. Sci. Amsterdam; Note I, A66 (1963), 135-147; Note II, A66, 148-153; Note III, A66, 239-250; Note IV, A66, 251-263; Note V, A66, 496-504; Note VI, A66, 655-668; Note VII, A66, 669-681; Note VIII, A67 (1964), 104-119; Note IX, A67, 360-376; Note X, A67, 493-506; Note XI, A67, 507-518; Note XII, A67, 519-529; Note XIII, A67, 530-543. · Zbl 0117.08002
[7] W. A. J. Luxemburg, Notes on Banach function spaces, Proc. Acad. Sci. Amsterdam : Note XIV, A68 (1965), 229-248; Note XV, A68, 415-446; Note XVI, A68, 646-667. · Zbl 0147.11002
[8] W. A. J. Luxemburg, On finitely additive measures in Boolean algebras, J. Reine Angew. Math. 213 (1963/1964), 165 – 173. · Zbl 0131.13001 · doi:10.1515/crll.1964.213.165
[9] -, Non-standard analysis, 2nd ed., California Inst. of Tech., Pasadena, Calif., 1964.
[10] Hidegorô Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen Co., Ltd., Tokyo, 1950. · Zbl 0041.23401
[11] W. Sierpiński, Hypothèse du continu, Monogr. Mat., Warsaw, 1934.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.